# SDR CA151111002

- Difficulty date: November 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38328
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK, CORROSION FOUND ON FUSELAGE SKIN BS 559+32 TO 559+112 STRINGER 27. NO DAMAGE IS ALLOWED IN THIS AREA IAW SRM 53-00-31. MINIMUM REMAINING THICKNESS IS 0.057", ORIGINAL THICKNESS IS 0.063".
